loading page

Corrigendum to “Existence, blow-up and exponential decay estimates for a system of nonlinear wave equations with nonlinear boundary conditions” [Math Meth Appl Sci. 37 (4) (2014) 464-487. https://doi.org/10.1002/mma.2803]
  • Le Thi Phuong Ngoc,
  • Nguyen Thanh Long
Le Thi Phuong Ngoc
University of Khanh Hoa
Author Profile
Nguyen Thanh Long
University of Natural Science, Vietnam National University Ho Chi Minh City
Author Profile

Abstract

This note presents corrections to our paper [1]. We also give remarks and additions related to other papers [2]-[15].

Peer review status:ACCEPTED

21 Sep 2020Submitted to Mathematical Methods in the Applied Sciences
21 Sep 2020Submission Checks Completed
21 Sep 2020Assigned to Editor
05 Oct 2020Reviewer(s) Assigned
08 Jan 2021Review(s) Completed, Editorial Evaluation Pending
09 Jan 2021Editorial Decision: Revise Minor
17 Jan 20211st Revision Received
17 Jan 2021Submission Checks Completed
17 Jan 2021Assigned to Editor
17 Jan 2021Editorial Decision: Accept